# SDR USAA2012012300007

- Difficulty date: December 10, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR WEB BETWEEN BS 986 TO BS 1016, WL 208, BETWEEN LBL 41 TO LBL 42.  REPLACED SHEAR WEB BETWEEN BS 986 TO BS 1016, WL 208, BETWEEN LBL 41 TO LBL 42 IAW B737-300 SRM 51-40-02-0G FIGURE 3 & 8.
